Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 408704, 24 pages
http://dx.doi.org/10.1155/2011/408704
Research Article

Global Existence of Solutions to the Fowler Equation in a Neighbourhood of Travelling-Waves

Institut de Mathématiques et Modélisation de Montpellier, UMR 5149 CNRS, Université Montpellier 2, Place Eugène Bataillon, CC 051, 34095 Montpellier, France

Received 30 June 2011; Accepted 27 August 2011

Academic Editor: Khalil Ezzinbi

Copyright © 2011 Afaf Bouharguane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Fowler, “Mathematics and the environment,” lecture notes, http://www2.maths.ox.ac.uk/~fowler/courses/mathenvo.html.
  2. P.-Y. Lagrée, Asymptotic Methods in Fluid Mechanics: Survey and Recent Advances, vol. 523, Springer, New York, NY, USA, 2010, CISM International Centre for Mechanical Sciences Udine.
  3. A. C. Fowler, “Dunes and Drumlins,” in Geomorphological Fluid Mechanics, A. Provenzale and N. Balmforth, Eds., vol. 211, pp. 430–454, Springer, Berlin, Germany, 2001. View at Google Scholar · View at Zentralblatt MATH
  4. N. Alibaud, P. Azerad, and D. Isèbe, “A non-monotone nonlocal conservation law for dune morphodynamics,” Differential and Integral Equations, vol. 23, no. 1-2, pp. 155–188, 2010. View at Google Scholar
  5. P. Azerad and A. Bouharguane, “Finite difference approximations for a fractional diffusion/antidiffusion equation,” http://arxiv.org/abs/1104.4861. View at Publisher · View at Google Scholar
  6. I. Podlubny, An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods Of Their Solution and Some of Their Applications, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, CA, 1999.
  7. P. Azerad, A. Bouharguane, and J.-F. Crouzet, “Simultaneous denoising and enhancement of signals by a fractal conservation law,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 867–881. View at Publisher · View at Google Scholar
  8. B. Alvarez-Samaniego and P. Azerad, “Existence of travelling-wave solutions and local well-posedness of the Fowler equation,” Discrete and Continuous Dynamical Systems. Series B, vol. 12, no. 4, pp. 671–692, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Chen, “Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations,” Advances in Differential Equations, vol. 2, no. 1, pp. 125–160, 1997. View at Google Scholar · View at Zentralblatt MATH
  10. J. Droniou, T. Gallouet, and J. Vovelle, “Global solution and smoothing effect for a non-local regularization of a hyperbolic equation,” Journal of Evolution Equations, vol. 3, no. 3, pp. 499–521, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Bouharguane, “On the instability of a nonlocal conservation law,” Discrete and Continuous Dynamical Systems. Series S, vol. 5, no. 3, 2012. View at Google Scholar